# SDR DALA2016030101552

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL AT FLOOR PANEL 541A IN PASSENGER CABIN.  FLOOR PANEL REPAIRED IAW SRM 53-05, FIG 131B, HFEC INSPECTION WAS PERFORMED AND NO CRACKS INDICATION WERE FOUND AFT STOP DRILL.
